# SDR AALA202402153171

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 95,393 hours, 12,417 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Valve
- Part number: 2790481102
- Condition: Inoperative
- Location: Fuel Balance
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IMBALANCE DURING FLIGHT, FUEL IMBALANCE EICAS MESSAFGE ILLUMINATED.   REMOVE ANND REPLACED LEFT WING FLOAT VALVE. PER AMM 28-13-01.**(CLOSED).
